# SDR SWIA202265372

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 32,662 hours, 21,387 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L WINDOW HEAT CAUTION IN FLIGHT   (FLIGHT 3844 - FILED CLOSED) REMOVED AND REPLACED LH SIDE WINDOW REF AMM 56-12-01 AND COMPLETED TC 56-220-1000-SKY / PLEASE REFERENCE AML 887914
